# SDR AALA20070390

- Difficulty date: February 24, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND EMERGENCY EXIT HANDLE AT SEAT 20J PANEL INOPERATIVE.  REINSTALLED EMERGENCY EXIT HANDLE AT SEAT 20J PANEL. SYSTEM GROUND CHECKED NORMAL OPERATION.
